Vol. 57, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Attaining the spread at cardinals which are not strong limits

Judith Roitman

Vol. 57 (1975), No. 2, 545–551
Abstract

It is shown to be consistent with set theory that there is a cardinal κ and a Hausdorff space X such that cf (κ) > ω and sp (X) = κ and X contains no discrete subspace of cardinality κ; also, if X is a Hausdorff space such that cf (sp (X) = ω and X does not attain its spread, then X contains a subspace of a certain canonical form with the same spread.

Mathematical Subject Classification 2000
Primary: 54A25
Secondary: 04-XX
Milestones
Received: 26 November 1974
Revised: 5 February 1975
Published: 1 April 1975
Authors
Judith Roitman